Q. My husband had Losar Beta H twice by mistake. Will it cause any side effect?

 

Questions 


Hi doctor,

My husband used to have Losar Beta H for his BP in the morning and Storvas 10 mg at night. But, mistakenly, he had Losar Beta H again at night. Will it cause any side effect? Should he have Storvas now?

 

 

Answered


Hi,

Welcome to dr.sitehome.info.

Do not worry.

  • He can have Storvas (Atorvastatin) now. But, he should not repeat this mistake again.
  • Ask him to take Losar Beta H (combination of Losartan, Atenolol and Hydrochlorothiazide) at a specific time in a day keeping it in a separate pill box.
  • Just a single extra dose of Losar Beta will not cause much problem to him. Just ask him to drink lots of water around 2 liters per day and some rest for today.

For further information consult a cardiologist online –> https://www.dr.sitehome.info/ask-a-doctor-online/cardiologist

Ask a Doctor Online

 

 

 

#any,#beta,#by,#cause,#effect,#H.,#had,#husband,#it,#Losar,#mistake,#my,#side,#twice,#will,Q.

Medical Questions

[], [], [], [], [], [], [], [], [], [], [], [], [], [], [], []

Facebook Comments

Post a comment